Asasantin Subdural Haematoma Side Effect Reports
The following Asasantin Subdural Haematoma side effect reports were submitted by healthcare professionals and consumers.
This information will help you understand how side effects, such as Subdural Haematoma, can occur, and what you can do about them.
A side effect could appear soon after you start Asasantin or it might take time to develop.
|Malaise, Subdural Haematoma|
This Subdural Haematoma side effect was reported by a physician from . A 74-year-old patient (weight:NA) experienced the following symptoms/conditions: NA. The patient was prescribed Asasantine Lp (dosage: 2 Capsules Daily), which was started on NS. Concurrently used drugs: NA. When starting to take Asasantine Lp the consumer reported the following symptoms:
This Subdural Haematoma Asasantine Lp side effect was reported by a physician from on May 16, 2006. A male , 83 years of age, weighting 176.4 lb, was treated with Asasantine Lp. The patient presented the following health conditions:
Asasantin Subdural Haematoma Causes and Reviews
We are sorry, but no medical information on this topic currently exists in our database. Our articles are updated often, please revisit soon.
Asasantin Subdural Haematoma Reviews
|Tue, 30 Aug 2011|
is it safe to stop taking Asasantin before a slight oppreation fore skin canser
|Sun, 02 Oct 2011|
|Wed, 10 Nov 2010|
only been taking for one day migrane eyes wont focus
|Sun, 20 Jun 2010|
Have notified other sites did not know this site existed.Was on Asasantin and having side effects like I was out of breath but wasn`t, don`t know what name is. but couldn`t associate with the list of known side effects. As time went on it became more prelavant, have had a stroke and have problems taking asprin. As the side effect was not listed, my doctor disreguarded what was said. I am no longer taking Asasantin, am taking something else to thin my blood will tell doctor at a latter date, the problem has ceased. I am male , 49 years of age Australian and the date is 20/6/2010
|Mon, 01 Mar 2010|
Severe pain in legs, lower abdomen and headache. Itching hands.
|Thu, 08 Jul 2010|
|Continuous headaches,cramp in legs at night after one week of medication.|
|Fri, 31 Dec 2010|
|why not describe side effects in a language that everyone can understand? Elisa|